# SDR 98UAL900411

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Engine: Pwa PW4084
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, CREW GOT INDICATION OF LEFT ENGINE ANTI-ICE VALVE IN CLOSE POSITION.  AIRCRAFT DIVERTED TO ORD.
